# SDR ASOA2016080115303

- Difficulty date: August 1, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT RAIL AND DADO SUPPORT HAS CORROSION AT FS 785.15.  DAMAGE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED SUPPORT BY REMOVING SEAT RAIL IAW AMM 53-00-49-000-801-A07 THEN PULLING FROM STRUCTURE.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  RECEIVED REPAIR STS EA 252016-203.  COMPLIED WITH STS EA 25-2016-203.  INSTALLED RT SIDE WALL SEAT RAIL DADO SUPPORT IAW AMM 53-00-49-400-801-A07.
